# SDR CALA2020010600039

- Difficulty date: December 24, 2019
- Submitted: January 6, 2020
- Operation: Air carrier
- Aircraft: N4879
- Make and model: Airbus A319-132
- Aircraft serial: 2408
- Aircraft time: 44,628 hours, 22,749 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: D5237173120200
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CGO DOOR FR26-FR26A INNER STRUCTURE LOWER SURFACE FND CORROS ION REF NON-ROUTINE NO.9493539,SPEC NO.A3NB-52-3-6038. WORK WAS ACCOMPLISHED ON HAECO XMN NR 9497255 AND 9493539. DIP FOR RE-INSPECTION CREATED ON LP 4135069.
